File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability of dynamical networks with non-identical nodes: A multiple V-Lyapunov function method

TitleStability of dynamical networks with non-identical nodes: A multiple V-Lyapunov function method
Authors
KeywordsDynamical networks
V-stability
Synchronization
Graph
Issue Date2011
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2011, v. 47 n. 12, p. 2615-2625 How to Cite?
AbstractGlobal asymptotic stability of general dynamical networks with non-identical nodes is studied by introducing multiple V-Lyapunov functions. In such a network, the coupling strength, inner coupling matrix and outer coupling matrix are all allowed to be state-dependent and nonlinear. A stability criterion is proposed in terms of matrix norms and eigenvalues of some lower-dimensional matrices. Based on this criterion, an optimization problem is formed whose solution can be used to test global asymptotic stability. We also study the problem of how to achieve global asymptotic stability by design of controllers under the scheme of multiple V-Lyapunov functions. The control action is regarded as a re-shape of outer coupling topology and the associated controllers are designed. In particular, a method of adding or removing a certain number of links is proposed. Stability analysis of coupled non-identical Lorenz systems and a design example are also given to illustrate the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/213545
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhao, J-
dc.contributor.authorHill, DJ-
dc.contributor.authorLiu, T-
dc.date.accessioned2015-08-05T04:07:41Z-
dc.date.available2015-08-05T04:07:41Z-
dc.date.issued2011-
dc.identifier.citationAutomatica, 2011, v. 47 n. 12, p. 2615-2625-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/213545-
dc.description.abstractGlobal asymptotic stability of general dynamical networks with non-identical nodes is studied by introducing multiple V-Lyapunov functions. In such a network, the coupling strength, inner coupling matrix and outer coupling matrix are all allowed to be state-dependent and nonlinear. A stability criterion is proposed in terms of matrix norms and eigenvalues of some lower-dimensional matrices. Based on this criterion, an optimization problem is formed whose solution can be used to test global asymptotic stability. We also study the problem of how to achieve global asymptotic stability by design of controllers under the scheme of multiple V-Lyapunov functions. The control action is regarded as a re-shape of outer coupling topology and the associated controllers are designed. In particular, a method of adding or removing a certain number of links is proposed. Stability analysis of coupled non-identical Lorenz systems and a design example are also given to illustrate the proposed method.-
dc.languageeng-
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.subjectDynamical networks-
dc.subjectV-stability-
dc.subjectSynchronization-
dc.subjectGraph-
dc.titleStability of dynamical networks with non-identical nodes: A multiple V-Lyapunov function method-
dc.typeArticle-
dc.identifier.emailHill, DJ: dhill@eee.hku.hk-
dc.identifier.emailLiu, T: taoliu@hku.hk-
dc.identifier.authorityHill, DJ=rp01669-
dc.identifier.authorityLiu, T=rp02045-
dc.identifier.doi10.1016/j.automatica.2011.09.012-
dc.identifier.scopuseid_2-s2.0-81155148181-
dc.identifier.volume47-
dc.identifier.issue12-
dc.identifier.spage2615-
dc.identifier.epage2625-
dc.identifier.isiWOS:000298071000008-
dc.publisher.placeUnited Kingdom-
dc.identifier.citeulike9909168-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats